MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer we recently had a patient that had a miniloc malfunction.The safety failed to engage.Per the nurse the lock would click shut and then reopen.This happened 3 times.No patient harm, injury or negative outcome occurred as a result of this event.This report addresses all 3 occurrences.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of failed safety mechanisms is inconclusive because the third alleged device was not returned for evaluation.Two 20 ga x 0.75 in.Miniloc infusion sets were returned for evaluation.An initial visual observation of the returned infusion sets revealed sample 1 to be returned opened with safety mechanism engaged.Little use residues were observed throughout sample 1.Sample 2 was observed to be returned in its unopened packaging.Nothing remarkable was observed along sample 2.A functional test of attempting to forcibly retract the safety mechanism from the needle tip along sample 1 revealed the safety mechanism remained activated over the needle tip.The safety mechanism of sample 2 was activated along the needle tip.A functional test of attempting to forcibly retract the safety mechanism from the needle tip along sample 2 revealed the safety mechanism remained activated over the needle tip.Because the third alleged infusion set was not returned for evaluation, the complaint of a failed safety mechanism is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MINILOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
carey carter
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21458763
Report Number3006260740-2025-00960
Device Sequence Number7986440
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029(11)240706(17)261211(10)ASHZFC067
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682010
Device Lot NumberASHZFC067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown